TY - JOUR T1 - Quasi-Interpolating Operators and Their Applications in Hypersingular Integrals AU - Wang , Renhong AU - Lu , You JO - Journal of Computational Mathematics VL - 4 SP - 337 EP - 344 PY - 1998 DA - 1998/08 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9164.html KW - Hypersingular integral, finite-part integral, quasi-interpolating operator, non-uniform type-2 triangulation. AB -

The purpose of this paper is to propose and study a class of quasi-interpolating operators in multivariate spline space $S_2^1 (\Delta_{mn}^{2*})$ on non-uniform type-2 triangulation. Based on the operators, we construct cubature formula for two-dimensional hypersingular integrals. Some computing work have been done and the results are quite satisfactory.